A filtration problem with nonlinear Darcy's law and generalized boundary conditions

J. Carrillo, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We prove the existence of solutions for a filtration problem related to an incompressible flow governed by a nonlinear Darcy's law. Generalized boundary conditions are allowed. Bounded and unbounded domains are considered.

Original languageEnglish
Pages (from-to)515-555
Number of pages41
JournalAdvances in Differential Equations
Volume5
Issue number4-6
Publication statusPublished - 2000
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A filtration problem with nonlinear Darcy's law and generalized boundary conditions'. Together they form a unique fingerprint.

Cite this